# SDR 2007UALA01320

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 27,136 hours, 7,416 cycles
- Engine: Pwa PW4052
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lav Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVS SYSTEM 2 LIGHTS CB POPPED AGAIN.  REPEAT GRIPE.  FOUND PROBLEM ISOLATED TO AFT CABIN LAVS. CK'D ALL DR SWITCHES AND HANDICAPPED LIGHT SWITCH. ALL CHECKED GOOD. FOUND "OCCUPIED" SIDE OF LAV OCCUPIED SIGN LIGHT BULBS SHORTED. RELAMPED, CKS GOOD.  OK FOR RETURN TO SERVICE.
